# SDR CALA2022071301719

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 63,961 hours, 18,780 cycles
- System (JASC): 5200 · Doors
- Part: Cover Plate
- Part number: NA
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 R1 DOOR LWR HINGE CNTR COVER PLATE MISSING. REQUEST CDL FOR R1 LWR HING PLATE. DEFER R1 LWR HING COVER MISSING. DISPATCH DESK: 51   NAME: YA                   DATE: 09-JUL-22- OK TO DEFER R1 DOOR HINGE COVER MISSING. PICTURES ATTACHED. INSTALLED R1 DOOR LOWER SEAL ASSY-AERODYNAMIC HINGE, REF AMM 52-11-01-404-022, OPS CHECK GOOD. P/N INSTALLED 141N6270-8, IPC 52-11-01-04A, FIG.04A,ITEM 414.
